# SDR SWIA200820686

- Difficulty date: December 12, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 9,359 hours, 5,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6075 - FIVE EMERGENCY LIGHTS WILL NOT ILLUMINATE.  REPLACED BATTERY.
